# SDR DL757081571

- Difficulty date: November 14, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 65,582 hours, 29,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N539155
- Condition: Corroded
- Location: Bs 1480-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FASTENER HOLES COMMON TO SIDEWALL SUPPORT, BS 1480 THRU BS 1520 RT PANEL WAS REPLACED DUE TO CORROSION OUT OF LIMITS ON CUSTOMER CARD ATS NR 00033 IAW SRM 51-40-02.
